# SDR SWAA2020113028914

- Difficulty date: November 7, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 57,662 hours, 30,458 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144A581010
- Condition: Punctured
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241EF IS PUNCTURED.  DUE TO THE EXTENT OF DAMAGE FABRICATED NEW PASSENGER CABIN FLOOR PANEL 241EF USING BMS 4-23TY2 LOT NR 1428456-1.  INSTALLED INSERTS USING BMS 5-107 LOT NR 1445148-1 AND PART MARKED, IAW SRM 53-00-50-2R-0 PARA 1A(NOTE); 5S AND DWG 144A5810-10. 57066U 11/7/20.
